Tags

Type your tag names separated by a space and hit enter

phosphene

phosphene is a topic covered in the Taber's Medical Dictionary.

To view the entire topic, please or purchase a subscription.

Nursing Central is the award-winning, complete mobile solution for nurses and students. Look up information on diseases, tests, and procedures; then consult the database with 5,000+ drugs or refer to 65,000+ dictionary terms. Explore these free sample topics:

Nursing Central

-- The first section of this topic is shown below --

(fos′fēn″ )

[Gr. phos, light, + phainein, to show]
A flash of light caused by chemical, electrical or mechanical stimulation of the retina, as when rubbing a closed eye.

-- To view the remaining sections of this topic, please or purchase a subscription --

Citation

Venes, Donald, editor. "Phosphene." Taber's Medical Dictionary, 23rd ed., F.A. Davis Company, 2017. Nursing Central, nursing.unboundmedicine.com/nursingcentral/view/Tabers-Dictionary/742107/0/phosphene.
Phosphene. In: Venes D, ed. Taber's Medical Dictionary. 23rd ed. F.A. Davis Company; 2017. https://nursing.unboundmedicine.com/nursingcentral/view/Tabers-Dictionary/742107/0/phosphene. Accessed August 19, 2019.
Phosphene. (2017). In Venes, D. (Ed.), Taber's Medical Dictionary. Available from https://nursing.unboundmedicine.com/nursingcentral/view/Tabers-Dictionary/742107/0/phosphene
Phosphene [Internet]. In: Venes D, editors. Taber's Medical Dictionary. F.A. Davis Company; 2017. [cited 2019 August 19]. Available from: https://nursing.unboundmedicine.com/nursingcentral/view/Tabers-Dictionary/742107/0/phosphene.
* Article titles in AMA citation format should be in sentence-case
TY - ELEC T1 - phosphene ID - 742107 ED - Venes,Donald, BT - Taber's Medical Dictionary UR - https://nursing.unboundmedicine.com/nursingcentral/view/Tabers-Dictionary/742107/0/phosphene PB - F.A. Davis Company ET - 23 DB - Nursing Central DP - Unbound Medicine ER -